Tramadol withdrawal how long

Common Questions and Answers about Tramadol withdrawal how long

ultracet

So, I'm just wondering how long withdrawal from Tramadol usually lasts. I have been doing a lot better lately; the brain zaps are very infrequent, and I usually feel okay on just 2mgs of Suboxone a day. I want to stop taking the Sub when the withdrawal from Tramadol should be over, but I heard that Tramadol withdrawal lasts longer than opiates. I'm getting excited because I might not even need an SSRI, as I am feeling much better from the Serotonin withdrawal symptoms.
How long will it take? It has been over 13 days, and still I feel like I can barely function, like I have a flu bug. I decided to go cold turkey, because it is easier for me that way. Any answers on the length of withdrawal that I might yet experience?
thank you so much for your help. How long were you taking tramadol for? It seems to me that some people don't have much of a problem if they have been on them less than 6 mos. Is this pretty much the idea...I feel awful but not as bad as coming off of Oxy Contin and mad at myself as I thought Tramadol was habit forming but had not physical withdrawal. I got a few ativan at the clinic, that is all they would give me so at least I feel a little more relaxed...
Have been reading a lot of posts, but havent seen anything yet that might give me an indication of how long symptoms will last, but will keep looking. Still have to work out how to manage chronic pain from back and fibromyalgia.
My doctor doesn’t think it will still be the tramadol as she thinks the withdrawal will have gone by now. I think it is the Tramadol. Do you think it might still be the tramadol 45 to 50 days after stopping (cold turky from 400 to 500 mg daily) making me feel very uneasy and panicky?
I have been taking tramadol for 7 years. I knew I was addicted to it because of how bad I felt when I didn't take it. I decided to come off it about 6 weeks ago and have suffered with a lot of very unpleasant symptoms. I am still suffering them now and wondering what do I do about it? How long is it going to go on? I used to take up to 1000 mg a day, and now I'm the proverbial bear with the permanent sore head. I have had enough of feeling like this, it's horrible.
I just need to know if I should wean off slowly and how long these withdrawal symptoms will last. Any help is appreciated. Thanks.
How long can I expect this to last and is there anything I can do to ease these symptoms? I am a 58 year old male, 5’10” and 200 lbs. I do not smoke. Also, my primary care manager doesn’t know much about opiate withdrawal symptoms and as a result isn’t much help. How does one find a doctor with knowledge and experience with opiate withdrawal and should I be looking for a medical doctor or a physiatrist?
Don't quite understand. You said that you have been taking Tramadol for 1.5 years @ 250mg/day, but now are taking 50mg/4hrs (300mg/day) and experiencing withdrawals?
I have read that some people take clonidine but I don't know what this is and I sure don't want to get hooked on anything else. I am taking Aleve and using pain patches for my back pain. My question is -how long is this going to take me and should I ask my general practitioner for something to help me? Thanks so much.
It's been 75 hours since my last tramadol. I've been taking tramadol for 4 years. I had a rx from my family dr. for tramadol and I also ordered it off the internet from 2 different sites under a few different names. My average day would be 20 50mg tabs a day. I'd usually break that down to 6-7 pills 3 times a day. It pretty much gave me life. I kicked so much *** at work because I was quick, hard working, and couldn't feel a thing. God, I miss my tramadol.
so just hang in there we care about you on this forum even though i'm new to this i feel like family LOL it's always nice to have someone to talk to in hard times like this as for your question of how long the answer is unpredictable nobody can tell you how long it's gonna take for yourself to get to feeling better but if you want my personal opinion you can bet your life there will be at least 3 days of pure hell after that it depends on how strong you are mentally i think, good luck and god
With that said, I'm in day 5 off of the Tramadol and thinking I might as well tough it out. Threw the rest of my Tramadol out. How much longer can I expect to not sleep?
Does anyone know how long this will take. If I have days to look forward to, it would help tremendously. My biggest plus is that I am a Christian, and love the Lord. I think I am going through this because of the sin I committed in abusing, plus I the guilt is from lying to my wife. Will someone please make me feel better. I totally trust in God, but a date of feeling better would help. THANK YOU!!
I am on day 2 of 600 per day tramadol withdrawal; intestinal, anxiety (worst!), sneezing (always in twos and very violent and frequent); yawning, ears hearing the "whish..whish, whish...". Can anyone out there tell me how long this is going to last? I have to work 12 hours tomorrow. Is this going to get worse before it gets better? I have been on tramadol for 3 years now. Thanks.
My wife is in her 4th day of tramadol withdrawal. She was taking 16 tramadol a day for 2 years. She has her first seizure in november and was still taking tramadol. She had her second seizure three days ago and was put on some type of seizure meds and quit tramadol cold turkey. She now hasnt slept for 2 and a half days in addition to her other symptoms. The Dr. prescribed her a sleeping pill tonight but she still cant sleep. I dont know what else to do.
How long will the tramadol withdrawal take to be completely over? and How long can I use a small amount of Kratom on a daily basis without just creating another addiction that I have to get over? Or can I just slowly reduce the kratom to avoid the withdrawal since it is a powder and very easy to measure out? Any thoughts on this would be helpful. I am reluctant to engage my physician in this too much.
My question is - how long does it take to wean off this? I want to succeed but I am getting depressed over the fact that I do not seem to be making progress. I would appreciate any advice.
If the tramadol is working to control your depression, it would be worthwhile seeing your doctor to discuss getting a script for effexor which is the chemical structural equivalent of the antidepressant in tramadol. Tramadol is a poor medium to long term med choice for many people as the opioid part of the drug leads to tolerance & frequently to updosing. Effexor can also be hard to withdraw from but can also work well to control depression without the tolerance problems of tramadol.
If I were you, I would research everything u can about the w/ds, what are the typical w/d symptoms, how long it lasts and see if u can manage it. If you start feeling really horrible, you could always go to an ER. I know that sounds drastic, but at the very least, they can check out whats going on with your body and maybe keep you at the hospital just until you get stable. Or they can refer you to a new doctor. They won't just let you walk out if you are in acute w/ds.
The amino acids in the Thomas recipe can certainly help once the worst withdrawals are over but if you put your body into significant withdrawal from tramadol, valium, immodium, gatorade & Epsom salt baths will be your best tools. Best wishes.
But then I suffered another infection (some dental problems that were the reason I started taking tramadol in the first place) and started taking a couple of tramadol a day again (I am keeping the amount down though this time, I never want to experience such w/d again), but I am therefore not able to tell you when it gets better. But I know now that withdrawals from tramadol can be very tough and take a long time, but after five weeks it really must be the last part of w/d you are experiencing.
All of this was very painful but i told my dr I did not want to take pain pills because I was terrified of becoming addicted because I knew I would have lots of pain over a long period. he told me that tramadol was not addictive so I should take that. It is I discovered very addictive. I do not want to take this anymore. I quit cold turkey 2 days ago. I can not stop throwing up. I have the shakes,can not sleep and anxiety too.
I have another day and a half before I have to go to work, and my wd's aren't nearly as bad as I had expected, but the anxiety and depression is lingering. So my question is, how long should this last? On day one I had rls, and the usual opiate like symptoms, today I just feel cloudy, indecisive, and lots of anxiety/depression. I started taking 5htp yesterday, and got some tylenol pm and valerian root for tonight although i slept about 7 hours last night with just melatonin.
My names is Brian and I need a forum for my tramadol addiction. I have taken tramadol for 4 years now and I have finally decided it's time to move on. I am slowly trying to kick it. I'm about four days in (since I made the decision) and I am down to taking 2 to 3 a day (up from about 8 to 10 a day). I'm starting to get jitters and I am having difficulty trying to focus. I also feel like my head is spinning. I'm really looking for a community of people that can help me get through this.
MedHelp Health Answers